Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 2556  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
E-IJD CASE REPORT
Year : 2015  |  Volume : 60  |  Issue : 4  |  Page : 421

Tranexamic acid-induced fixed drug eruption


Department of Dermatology, Fukushima Medical University, Fukushima, Japan

Correspondence Address:
Natsuko Matsumura
Department of Dermatology, Fukushima Medical University, Fukushima
Japan
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.160524

Rights and Permissions

A 33-year-old male showed multiple pigmented patches on his trunk and extremities after he took tranexamic acid for common cold. He stated that similar eruptions appeared when he was treated with tranexamic acid for influenza 10 months before. Patch test showed positive results at 48 h and 72 h by 1% and 10% tranexamic acid at the lesional skin only. To our knowledge, nine cases of fixed drug eruption induced by tranexamic acid have been reported in Japan. Tranexamic acid is a safe drug and frequently used because of its anti-fibrinolytic and anti-inflammatory effects, but caution of inducing fixed drug eruption should be necessary.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1589    
    Printed21    
    Emailed0    
    PDF Downloaded55    
    Comments [Add]    

Recommend this journal